# SDR SIMA200227907

- Difficulty date: September 10, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING, GALLEY AREA FORWARD DIAMOND GUSSET HAS CORROSION.  INSTALLED SERVICEABLE GUSSET IAW EMB 145 SRM 51-40-02, 51-40-06, 51-20-03.  (M)
